# SDR USAA2012071600012

- Difficulty date: July 4, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 72,351 hours, 32,361 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001004
- Part serial: CS1763
- Condition: Saturated
- Location: Lt Elevator
- Part time: 50,865 hours, 14,049 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC1 CHECK - WATER INGRESS ON UPPER SURFACE OF LEFT ELEVATOR AT ZONE 1 AND ZONE 3.  REPAIRED UPPER SURFACE OF LEFT ELEVATOR AT ZONE 1 AND ZONE 3 IAW A320 SRM 55-21-11 AND 55-20-00.
